Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
2 Publications
2017 | Published | Journal Article | IST-REx-ID: 256 |

Browning TD, Prendiville S. 2017. Improvements in Birch’s theorem on forms in many variables. Journal fur die Reine und Angewandte Mathematik. 2017(731), 122.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| arXiv
2015 | Submitted | Journal Article | IST-REx-ID: 271 |

Browning TD, Prendiville S. Improvements in Birch’s theorem on forms in many variables. Journal fur die Reine und Angewandte Mathematik. 2017(731), 203–234.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| arXiv